# SDR UALA2012041302231

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,952 hours, 13,239 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 175
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG START VALVE STAYS ON.   ACCOMPLISHED LT ENG RUN UP.  VALVE OPS NORMAL.  CUTOUT NORMAL. "VALVE" LIGHT STAYS ILLUMINATED.  DUCT PRESSURE RECOVERS AT CUTOUT.  ENGINE START NORMAL.   STARTER & START VLV REPLACED.
